# SDR ASAA2023051143203

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,932 hours, 10,511 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 47910C
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIOS INOP #1 RADIO SEEMED TO RECEIVE (MAYBE INTERMITTENTLY) #2 RADIO WAS DEAD QUIET (NO STATIC/ CARRIER - NOTING)NEITHER RADIO TRANSMITTED OUT AS FAR AS I COULD TELL. GROUNDED - YES.  REMOVED & REPLACED HF2 TRANSCEIVER AND PERFORMED INSTALLATION TEST GOOD, ALSO PERFORMED GOOD VOICE COMMUNICATION TEST ON BOTH HF1 & HF2 B737-900 AMM 23-11-21/401 & AMM 23-11-00-730-801.
